# SDR GAIA01311OP

- Difficulty date: October 3, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1713 - HSV-FWA - DURING CRUISE, THE COCKPIT EMERGENCY EXIT LIGHT BECAME DISCONNECTED FROM IT FIXED MOUNT.  THE AIRCRAFT CONTINUED ITS FLIGHT TO FWA AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REINSTALLED THE COCKPIT EMERGENCY EXIT LIGHT.  IT WAS FOUND TO OPERATIONALLY CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
